# SDR ZESA20120411001

- Difficulty date: March 30, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N36UP
- Make and model: Lear 31A
- Aircraft serial: 238
- Aircraft time: 1,640 hours, 1,301 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3135540014
- Part serial: 109
- Condition: Failed
- Location: Stab Trim
- Part time: 208 hours, 175 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, TRIED TO USE PRIMARY HORIZONTAL STABILIZER TRIM AND IT WOULD NOT TRIM TO NOSE UP, ONLY DOWN.
